The space of generalized formal power series solution of an ordinary differential equation
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), 21 p.
@incollection{AST_2009__323__61_0,
     author = {Cano, Jos\'e and Fortuny Ayuso, Pedro},
     title = {The space of generalized formal power series solution of an ordinary differential equation},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1272.34015},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2009__323__61_0/}
}
TY  - CHAP
AU  - Cano, José
AU  - Fortuny Ayuso, Pedro
TI  - The space of generalized formal power series solution of an ordinary differential equation
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__323__61_0/
UR  - https://zbmath.org/?q=an%3A1272.34015
LA  - en
ID  - AST_2009__323__61_0
ER  - 
Cano, José; Fortuny Ayuso, Pedro. The space of generalized formal power series solution of an ordinary differential equation, dans Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), 21 p. http://archive.numdam.org/item/AST_2009__323__61_0/

[1] C. Briot & J. Bouquet - "Propriétés des fonctions définies par des équations différentielles", Journal de l'École polytechnique 36 (1856), 133-198.

[2] J. Cano - "On the series defined by differential equations, with an extension of the Puiseux polygon construction to these equations", Analysis 13 (1993), p. 103-119. | Article | Zbl 0793.34009

[3] M. Coste - An introduction to semialgebraic geometry, Istituti Editoriali e Poligrafici Internazionali, Pisa, 2000.

[4] H. B. Fine - "On the Functions Defined by Differential Equations, with an Extension of the Puiseux Polygon Construction to these Equations", Amer. J. Math. 11 (1889), p. 317-328. | Article | JFM 21.0302.01

[5] D. Y. Grigor'Ev & M. F. Singer - "Solving ordinary differential equations in terms of series with real exponents", Trans. Amer. Math. Soc. 327 (1991), p. 329-351. | Article | Zbl 0758.12004

[6] J. Van Der Hoeven - "Asymptotique automatique", Ph.D. Thesis, Université Paris 7, 1997. | Zbl 0956.68162

[7] J. Van Der Hoeven, Transseries and real differential algebra, Lecture Notes in Mathematics, vol. 1888, Springer, 2006. | Zbl 1128.12008